# SDR USAAEM04015

- Difficulty date: September 2, 2004
- Submitted: September 28, 2004
- Operation: Air carrier
- Aircraft: N815MD
- Make and model: Emb ERJ 170-100
- Aircraft serial: 17000034
- Engine: Ge CF34*
- System (JASC): 7320 · Fuel Controlling System
- Part: Fadec
- Part number: 4120T00P32
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 319 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FADEC WAS REMOVED DUE TO HISTORY OF FADEC FAULTS AND NO DISPATCH MESSAGE.  MAINTENANCE REPLACED NR 1 ENGINE FADEC.  (M)
